Skip to content

Survey of the Stability of Linear Finite Difference Equations

Lax, P. D., & Richtmyer, R. D. (1956). Survey of the Stability of Linear Finite Difference Equations. Communications on Pure and Applied Mathematics, 9(2), 267-293.

Type
Journal article
Intellectual base
Review or monograph
Year
1956
Volume
9
Issue
2
Pages
267-293
DOI
10.1002/cpa.3160090206
DOI registrant
Wiley
Link
https://doi.org/10.1002/cpa.3160090206

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:fad2b23a30d5 · see in the full table